# SDR UIEA2018102902402

- Difficulty date: September 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,900 hours, 19,331 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Link Assy
- Part number: 1473M58G01
- Condition: Worn
- Location: Fuel Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG TCC DUCT AFT OF FUEL NOZZLES HAS 2 EA ATTACH LINKS WITH WORN RODEND BEARINGS. REMOVED AND REPLACED 2 EA ATTACH LINKS AFT OF FUEL NOZZLES ON NR 1 ENG I/B SIDE IAW AMM 70-50-00. (SUP DD 10/27)
